# SDR COMA9710119

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12007089003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE FUSELAGE FLOOR SUPPORT STRUCTURE CENTER BUTT STRAP WAS FOUND CORRODED.  THE PART WAS REPLACED WITH A NEW PART PER AERODESIGN REPORT NR 1671-1, REV A, DATED 1-28-97.
